MAUDE Adverse Event Report: Philips Medical Systems ECG Electrodes; DETECTOR AND ALARM, ARRHYTHMIA

Philips Medical Systems ECG Electrodes; DETECTOR AND ALARM, ARRHYTHMIA
Model Number CBL ECG 5LEAD GRABBER, AAMI + SPO2, TELE
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint on a cbl ecg 5 lead grabber aami + spo2, tele indicating the lead set was not working and was unable to provide appropriate rhythm; the readings were inaccurate.The device was in clinical use at the time the issue was discovered.There was no adverse or patient harm reported.
 
Additional Manufacturer Narrative
A philips contract administrator (ca) worked with the customer.It was determined that the cable needed to be replaced.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty cable.A replacement cable was sent to resolve the issue.Based on the information available and results of additional analysis, no further action is necessary at this time.The data entered in this complaint record will be utilized for product quality and safety improvements per the post market surveillance and risk management processes.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
ECG Electrodes
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50931739
Report Number1218950-2026-100672
Device Sequence Number13451654
Product Code DSI
UDI-Device Identifier00884838013407
UDI-Public(01)00884838013407
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCBL ECG 5LEAD GRABBER, AAMI + SPO2, TELE
Device Catalogue Number989803171851
Device Lot Number1125
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown